# SDR HNAA2022010400043

- Difficulty date: January 4, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 46,263 hours, 42,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E894729 - #3 R/H OVER WING BRACKET HAS MISSED DRILLED HOLE ON SKIN BETWEEN FR 49-50 STRINGER 14R-13R ... REPAIRED #3 R/H OVER WING BRACKET HOLE ON SKIN BETWEEN FR 49-50 STRINGER 14R-13R BY INSTALLING BUSHING IAW ETD2021-145-042169 AND PIEDMONT EO1-53-21-0354.
